I'm used to taking Xanax for my panic attacks and was recently switched to Klonopin. I'm very scared to try it because I don't like the side effects that i get from meds. Every time I try something new I have panic attacks and think I'm having a bad reaction. Are they pretty much the same?
1 Nov 2012
Xanax and Klonopin are both in the same family called benzodiazapene, although xanax kicks in quicker it doesn't stay in your body as long as klonopin, klonopin takes a little longer to kick in but is active in your system longer... I am on klonopin and prefer it over xanax for it works for many more hrs then the xanax does... hope this helps..angel1662
21 Mar 2011
Both Xanax and Klonopin are benxodiazepines that are prescribed for anxiety and panic attacks. They have similar action time, and Klonopin stays in the body a while longer than Xanax. Klonopin has less troublesome side effects than Xanax according to the clinical studies. Might be why the doctor is switching you.
All in all, they are pretty much the same. Hope this has helped, if you have further questions please post anytime,
21 Mar 2011
I don't think you have anything to worry about with this Klonopin is also related to Xanax it is also a Benzodiazepine drug and it works in a very similar way to Xanax, it is indicated for panic attacks and also for people who have seizures, its simply going to do pretty much what the xanax would do, I understand your fears I use to experience panic attacks and for anyone who has never experienced this words are inadequate to express what a horrible experience it is to have and to live through something like this, take care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 26 Aug 2010
Just went back onto Paxil after being off of it for a year. I am still having anxiety and panic while it's still kicking in. I take Xanax with ...
3 answers • 29 Oct 2011
I have severe panic attacks and was taking Xanax but they changed my mindframe to much, I was on klonopin for awhile then my dr I go to now does not ...
2 answers • 17 Aug 2013